# SDR UIEA2025062500801

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 55,840 hours, 10,503 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 730307933231
- Part serial: 04030189
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PACK 1 EICAS ADVISORY MESSAGE AFTER TAKEOFF. ORH 224 DID NOT CORRECT PACK 1 SELECTED OFF. PACK 1 STATUS AFTER RETURN TO SUU.( REMOVED AND REPLACED RAM INLET DOOR ACTUATOR CONNECTOR IAW B747-400 WDM 21-62-11 ON PACK #1 AND STANDARD WIRING WIRING PRACTICES 20-85-11. OPS CHK GOOD. REMOVED AND REPLACED PACK 1 COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW B747-400 AMM 21-51-09. OPS CHECK GOOD AT THIS TIME. REMOVED AND REPLACED RAM INLET DOOR ACTUATOR PER AMM 21-62-03. OPS CHECK GOOD, NO MSG PRESENT AT THIS TIME. PACK #1 PTC A & B CHECKS GOOD, NO DEFECTS NOTED )
